Question by  aggiegal (41)

Can shin spots be caused by taking Lisinopril?


Answer by  moonpie (84)

As a side effect, dermatological issues are rare with Lisinopril, but not unheard of. More often shin spots are related to Diabetes, one of the conditions that Lisinopril is dispensed for, so it may appear that Lisinopril is causing shin spots. It would require lab work & a Physician to know for certain.


Answer by  mammakat (11147)

Lisinopril can cause hives and rashes, swollen and blistered skin, which may be the cause of your spots. As this can be an allergic reaction it is very important for you to consult your physician and pharmacist. The drug manufacturer states you should consult your doctor immediately when symptoms occur.


Answer by  Mrscmrn (1449)

Lisinopril is an ace inhibitor used to treat hypertension. Side effects of Lisinopril can include dizziness, chest pain, fatigue, nausea, rash, itching, sexual dysfunction. Shin spots are usually red or dark patches on the shins and thighs. Shin spots are usually associated with diabetes especially when not or poorly controlled. Lisinopril has not be associated with causing shine spots.


Answer by  MattK (1713)

Lininopril has very few side effects, though discoloration in the form of light to intermediate yellowing of the skin has been reported in a very rare cases. This soloring may affect any area of the body but has been reported on flexor surfaces, such as the elbows and shins. See your doctor and follow his/her orders.


Answer by  kipcat (1964)

If you are talking about dark spots on the skin, more than likely it is not caused by the medication. Blood thinners will cause these spots though.


Answer by  worker4228 (17)

Generally, if medication causes problems with the skin, the effects are not localized. Spots would be showing on other body areas.

You have 50 words left!